# SDR SWIA201439291

- Difficulty date: September 3, 2014
- Submitted: September 24, 2014
- Operation: Air carrier
- Aircraft: N693CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15096
- Aircraft time: 17,372 hours, 11,031 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OPS TEST OF THE EPSUS. NR 5 ELBP INOPERATIVE.  R & R THE NR 5 ELBP IAW AMM.  ALL EPSU'S, OPS CHECK GOOD.
